Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1281_01.pdf1.24 MBAdobe PDFView/Open
Title: $Sp(2,\rm{\boldmath{R}})$上のWhittaker関数とNovodvorskyのゼータ積分について (保型形式およびそれに付随するディリクレ級数の研究)
Authors: 森山, 知則  KAKEN_name
Author's alias: Moriyama, Tomonori
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 1
End page: 13
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.